# SDR SWAA2022021793712

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PNL 120CF TOP SKIN 3EA CORNERS AS MARKED IN SEVERAL AREAS THE LENGTH AND WIDTH OF PNL CORRODED / VERIFY NEW PANEL #120CF AS P/N 453A1610-32 FWD CARGO FLOOR PANEL A-TAG WN2230 IAW AIPC 25-52-10-16 PG 3. ITEM 35 & PG 11.A-TAG WN2230
